# SDR 6PMR202008280388

- Difficulty date: August 12, 2020
- Submitted: August 29, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,104 hours, 24,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 144N80493
- Condition: Corroded
- Location: Zone 100
- Part time: 64,104 hours, 24,834 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2867N670 DISCREPANCY: EO CONTROL NR 20366-2 REPAIR-RIGHT KEEL BEAM WEB (SECTION 44), STATION 1165.00 AND WL 153-WL 183 (LOCATION NR 1) B757 MIRROR THIS EO.  CORRECTIVE ACTION: REPAIRED RIGHT KEEL BEAM WEB, SECTION 44, STA 1165.00 AND WL 153-183 LOCATION NR 1 PER EO 20366-2 REV IR.
